EXTRA 15% OFF | use code: QKBGDB

Nytol One-A-Night 50mg Tablets

Nytol One-A-Night 50mg Tablets Nytol One-A-Night 50mg Tablets

20 Tablets 
£6.19
In Stock
Delivery information Product #0097859

Please note images are for illustration purposes and may differ from the product(s) you receive

Nytol One-a-Night Tablets are the UK's number 1 over-the-counter sleeping aid thanks to their ability to tackle temporary sleeplessness as they help you drift off into a natural, restful sleep.

Nytol

Nytol One-a-Night Tablets

Nytol One-a-Night Tablets are clinically shown to help relieve temporary sleeplessness by promoting a regular sleeping pattern. They are the perfect addition to your bedtime routine if you’re having trouble drifting off to sleep, as you simply take one tablet 20 minutes before bed and you’ll find no trouble in gaining a full night of rest.


The active ingredient is diphenhydramine hydrochloride, an antihistamine that causes sleepiness or drowsiness. Temporary difficulties in getting a good night’s sleep can be caused by various problems such as stress, jet lag or personal problems such as bereavement. In sleep problems of this type, Nytol One-A-Night has been shown to help sufferers to fall asleep faster, have a longer and deeper sleep, and to wake up feeling rested in the morning. Do not take Nytol One-A-Night for more than 2 weeks without consulting your doctor.

Always take this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you.

 Check with your doctor or pharmacist if you are not sure.

The recommended dose for adults and children aged 16 years and over: Swallow 1 tablet with water 20 minutes before you go to bed.

 Not to be used by children under 16 years.

Not to be used by the elderly with confusion. • Do not take more than the recommended dose. • Do not take extra tablets if you wake up in the night. • Do not take for more than 2 weeks without consulting a doctor

 If you take more Nytol One-A-Night than you should Contact your doctor or casualty department. If you forget to take Nytol One-A-Night Do not take a double dose to make up for a forgotten dose.

 Take the next dose at the usual time as described in this leaflet. If you have any further questions on the use of this medicine, ask your doctor or pharmacist

Do not take Nytol One-A-Night:

 if you have ever had an allergic reaction to diphenhydramine hydrochloride or any of the other ingredients (listed in Section 6) • if you have an obstruction in your stomach or gut (for example, because of an ulcer).

Warnings and precautions Talk to your doctor or pharmacist before taking Nytol One-A-Night: • if you have asthma, bronchitis or Chronic Obstructive Pulmonary Disease (COPD) • if you have narrow-angle glaucoma (a form of raised pressure in the eye) • if you have an enlarged prostate or urinary retention • if you have moderate to severe liver or kidney disease • if you have myasthenia gravis, epilepsy or seizure disorders. • If your sleeping difficulties persist, talk to your doctor or pharmacist. • Nytol One-A-Night may get less effective if you use it continuously.

 Other medicines and Nytol One-A-Night Talk to your doctor or pharmacist before taking these tablets if you are taking any prescribed medicines; particularly tricyclic antidepressants, monoamine oxidase inhibitors (MAOIs prescribed for depression) within the last two weeks, atropine (used to dilate pupils of the eyes) or medicines which make you drowsy. Avoid the use of other antihistamines including those used on your skin and in cold and cough medicines, while taking this medicine.

Nytol One-A-Night with food, drink and alcohol Do not drink alcohol while using Nytol One-A-Night.

 Pregnancy, breast-feeding and fertility Talk to your doctor before taking Nytol One-A-Night if you are pregnant, trying to become pregnant, or breast-feeding.

 Driving and using machines Do not drive or operate machinery. Nytol One-A-Night is intended to produce sleepiness or drowsiness soon after the dose is taken.

Nytol One-A-Night contains lactose If you have been told by your doctor that you have an intolerance to some sugars, ask your doctor before taking this medicine.

Like all medicines, this medicine can cause side effects, although not everybody gets them.

 If any of the following occur STOP TAKING THIS MEDICINE IMMEDIATELY and contact your doctor, as these may be signs of an allergic reaction: • Difficulty breathing or shortness of breath, swelling of the face, mouth or throat • Rash, hive (itchy, raised red weals).

If you notice any of the following effects tell your doctor straightaway: • Faster heartbeat, irregular heartbeat • Fits, difficulty making or controlling movements. Tell your doctor, pharmacist or nurse if you suffer from any of the following side effects: Common side effects (may affect up to 1 in 10 people): • Sedation, drowsiness, dizziness, unsteadiness, inattention • Dry mouth • Fatigue Other side effects (frequency not known – cannot be estimated from the data available): • Palpitations (feeling your heartbeat) • Headache, tingling or numbness (pins and needles) • Confusion, excitation e.g. increased energy, restlessness, nervousness (the elderly are more likely to experience these effects) • Difficulty urinating or inability to pass urine • Thicker bronchial mucus • Blurred vision • Feeling or being sick, stomach problems • Muscle twitching • Reduced sense of touch • An irresistible urge to move your legs and other limbs (restless leg syndrome).

Reporting of side effects: If you get any side effects, talk to your doctor or pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in Google Play or Apple App store. By reporting side effects you can help provide more information on the safety of this medicine.

- The active substance: Each tablet contains Diphenhydramine Hydrochloride 50 mg.

 - The other ingredients are: Anhydrous lactose, microcrystalline cellulose, maize starch, stearic acid and silicon dioxide.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

 rated Nytol One-A-Night 50mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Great service.

Had been going through long periods with little or no sleep but was unable to go to local pharmacy due to self isolation. Heard about Chemist Direct from a friend so looked up their website, placed an order and a couple of days later was delighted to receive said order. This is a very good seller who has advantage of professional knowledge.

0 out of 0 people found this useful. Yes No Report abuse
 rated Nytol One-A-Night 50mg Tablets as:
5.00 stars

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good,helps cough and slight sleep problems

Great sevice

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Sweetdreams

Had to isolate as daughter had COVID, had used these before when my marriage broke down and knew I would get a good night sleep . Obviously I couldn't go out to purchase them so really appreciated finding them online . Thank You

0 out of 0 people found this useful. Yes No Report abuse
5.00 stars

Good Buy

Good Buy & Fast Delivery. Seller 100

0 out of 0 people found this useful. Yes No Report abuse
View more reviews

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close